# SDR SWAA2025012890226

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 56,597 hours, 33,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN L2 DOOR SLIDE CURTAIN CATCHES ON LOWER DOOR SILL<[01] DUPLICATE WRITEUP. REFERENCE BARCODE TTG8Q00YDEM8
